# SDR CA141210004

- Difficulty date: December 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 24,196 hours
- Engine: Cfmint CFM567B263
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Condition: Failed
- Part time: 23,948 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN)   ACFT DID AN IN-FLIGHT TURNBACK DUE TO FLT ALT WINDOW STUCK AT 5000 FT. MAINTENANCE TROUBLESHOT AND FOUND THE MODE CONTROL PANEL TO BE AT FAULT. MCP WAS REPLACED AND SYSTEM TESTED SERVICEABLE, WORK DONE IN ACCORDANCE WITH MM 22-11-34
